Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A class of nonlinear evolution equations in a Banach space


Author: J. R. Dorroh
Journal: Trans. Amer. Math. Soc. 147 (1970), 65-74
MSC: Primary 47.50
DOI: https://doi.org/10.1090/S0002-9947-1970-0253085-5
MathSciNet review: 0253085
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Dorroh, Contraction semi-groups in a function space, Pacific J. Math. 19 (1966), 35-38. MR 34 #1860. MR 0201983 (34:1860)
  • [2] E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 19, 664. MR 0089373 (19:664d)
  • [3] T. Kato, Integration of the equation of evolution in a Banach space, J. Math. Soc. Japan 5 (1953), 208-234. MR 15, 437. MR 0058861 (15:437b)
  • [4] -, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508-520. MR 37 #1820. MR 0226230 (37:1820)
  • [5] G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679-698. MR 24 #A2248. MR 0132403 (24:A2248)
  • [6] R. T. Moore, Duality methods and perturbation of semigroups, Bull. Amer. Math. Soc. 73 (1967), 548-553. MR 36 #5759. MR 0222709 (36:5759)
  • [7] R. S. Phillips, Semi-groups of positive contraction operators, Czechoslovak Math. J. 12 (87) (1962), 294-313. MR 26 #4195. MR 0146675 (26:4195)
  • [8] H. Tanabe, On the equations of evolution in a Banach space, Osaka Math. J. 12 (1960), 363-376. MR 23 #A2756b. MR 0125455 (23:A2756b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0253085-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society